| Model Number |
500004502000 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when using the bd pyxis¿ medflex 1000 user tried to issue a medication, multiple drawers opened at once.The customer stated that this malfunction occurred while dispensing the medication.There were no adverse events or injuries reported based on this event.
Additional Manufacturer Narrative
A review of the complaint history for sn (b)(6)was performed in salesforce which did not locate similar complaint(s) with the same failure mode for this serial number.A review of the device history record for sn (b)(6) was performed from the date of manufacture, 03-jul-2019 and confirmed that this device was not previously returned for servicing and there were no production failures which correlates to the customer reported issue.Upon investigation of this incident, the technical support specialist (tss) reviewed the reported behavior with the caller.Unable to establish a consistent pattern or reproduce a specific drawer correlation based on the information provided.Advised the customer to monitor the issue and contact technical support if the behavior persists.The system functioned as intended after the technical support specialist (tss) investigated the issue.